# SDR AALA20170514001

- Difficulty date: May 14, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 8,367 hours, 2,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81361
- Condition: Broken
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EXIT SIGN LENS BROKEN OFF AT LOWER FASTENER.  REPLACED THE SIGN ASSEMBLY IAW AMM 33-51-13.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
